MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI GROWTH FACTOR-1 (IGF-1); RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI GROWTH FACTOR-1 (IGF-1); RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number 11128543
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted siemens to report observations of imprecision with immulite 2000 xpi growth factor-1 (igf-1) that caused discordance between initial and repeat test results.Patient samples were tested and the results were reported to physician(s), who questioned the results.The samples were retested on the same day and results were lower.Corrected reports were issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant igf-1 results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report observations of imprecision with immulite 2000 xpi growth factor-1 (igf-1) that caused discordance between initial and repeat test results.Siemens healthcare diagnostics is investigating.The limitations section of the instructions for use states: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings.".
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics filed mdr 1219913-2021-00457 initial report on 2021-10-01.Additional information - 2021-10-01.Siemens has concluded the investigation for observations of imprecise immulite 2000 xpi growth factor-1 (igf-1) initial patient results that were considered discordant when compared to repeat results.Siemens customer service engineer (cse) verified the dispense of the water and substrate pump volumes were within specification.The cse verified the wash station was clean and the probe angle of the sample and reagent probe are good.The watertest was performed and within specification.The cse ran calibrations and controls and all passed.The cse ran precision test for igf-1 using 20 replicates and the results were in acceptable range.While there is insufficient information to determine the cause of the imprecise initial patient results , siemens cannot rule out pre-analytical factors or sample issue.Based on the investigation, no product problem was identified.No further evaluation of the device is required.In section h6, the investigation finding, and investigation conclusion codes were updated based on the investigation results.

Brand Name
IMMULITE 2000 XPI GROWTH FACTOR-1 (IGF-1)
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis LL55 4EL
UK   LL55 4EL
Manufacturer Contact
stacy loukos
333 coney street
east walpole, MA 02032
3392064073
MDR Report Key12565448
Report Number1219913-2021-00457
Device Sequence Number14275134
Product Code CFL
UDI-Device Identifier00630414601236
UDI-Public00630414601236
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number11128543
Device Catalogue Number11128543
Device Lot Number232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown